| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device froze after delivering shock.The users had to reboot the device to continue providing patient care.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Unrelated repairs were made to the device.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description